MathSciNet Relay Station
MathSciNet bibliographic data
MR1492880 (99a:35038) 35J05 (35P05 47F05)
Yoshitomi, Kazushi Band gap of the spectrum in periodically curved quantum waveguides. J. Differential Equations 142 (1998), no. 1, 123–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement